Journal article icon

Journal article

Income distribution and the aggregate demand schedule in the short run

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
Industrial Economics
Oxford college:
Merton College
Role:
Author
Publisher:
Blackwell Publishing Ltd Publisher's website
Journal:
Manchester school Journal website
Volume:
47
Issue:
2
Pages:
160-167
Publication date:
1979-06-01
ISSN:
1463-6786
Language:
English
Subjects:
UUID:
uuid:b1613795-8ada-4e2d-bc64-2a20ca60c668
Local pid:
ora:2241
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP